# SDR CALA2025072806959

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 68,514 hours, 29,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROCEDURE - ROW 10 EMERGENCY SEAT MOUNTED LIGHT. INOP R&R ROW 10 SEAT MOUNTED EMERGENCY LIGHT ASSY. OPS TEST OK. REF AMM 33-51-19-000-002-A/ -400-002-A PARTS USED: 99-3350-3-0008,QTY :1
